MathSciNet Relay Station
MathSciNet bibliographic data
MR2737270 (2012b:37035) 37B10 (37B40 54H20)
Jung, Uijin On the existence of open and bi-continuing codes. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1399–1417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement